Quasicoincidence for intuitionistic fuzzy pointsReportar como inadecuado

Quasicoincidence for intuitionistic fuzzy points - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 2005 2005, Issue 10, Pages 1539-1542

Departamento de Geometra y Topologa, Facultad de Ciencias Matemticas, Universidad Complutense de Madrid, Madrid 28040, Spain

Received 22 September 2004; Revised 29 March 2005

Copyright 2005 Francisco Gallego Lupiez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The introduction of intuitionistic fuzzy sets is due to K. T. Atanassov, who also proposed some problems about this subject. D. oker defined the intuitionistic fuzzy topological spaces and, with some coworkers, studied these spaces. In this paper, we define and study the notion of quasicoincidence for intuitionistic fuzzy points and obtain a characterization of continuity for maps between intuitionistic fuzzy topological spaces

Autor: Francisco Gallego Lupiez

Fuente: https://www.hindawi.com/


Documentos relacionados